MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-01
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed sparks and a burning smell from the x-systems centrifuge sn (b)(6) model # 3531.No user safety or patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The customer reported seeing an electrical spark and smelled a burn odor coming from the abbott tdx centrifuge that was being used with the architect i2000sr, serial #(b)(6), when the customer was spinning samples.The customer unplugged the centrifuge.A review of the analyzer service history and logs identified no contributing factors to the current complaint.The xsystems centrifuge instructions guide contains adequate information for troubleshooting the observed issue.Manufacturing documentation for the likely cause did not identify any issues associated with the complaint issue.A review of the immunoassay platforms tracking and trending data revealed no systemic issues or trends with regards to the current issue.Based on the investigation no systemic issue or deficiencies were identified.
 
Event or Problem Description
The customer observed sparks and a burning smell from the x-systems centrifuge sn# (b)(6) model # 3531.No user safety or patient management was reported.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23220672
Report Number3016438761-2025-00578
Device Sequence Number18319536
Product Code JJE
UDI-Device Identifier00380740023386
UDI-Public(01)00380740023386
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown